# SDR VNAA2011081800011

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 16,881 hours, 17,576 cycles
- Engine: Ge CF343B1
- Engine time: 15,284 hours, 15,946 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE BIRD STRIKE ON TAKEOFF.  NO VIBRATION INDICATION NOTED.  AT CLT, MAINTENANCE INSPECTED, FOUND THREE (3) BENT BLADES IN RIGHT ENGINE FAN, REMOVED AND REPLACED THREE (3) SETS OF BLADES AND PERFORMED CHECKS USING MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
